# SDR MASA2011060802969

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,279 hours, 16,120 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RTF - LT BLEED DUCT WARNING.  R2 EURO SEALS BY LEFT PACK OPS & LEAK CHECKED.
